Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 84, NWS Tulsa, OK

April 5, 2023LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2023, 6:44 AM CDT for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2023, 6:44 AM CDT (11:44 UTC)
Expired
Apr 5, 2023, 7:30 AM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 28 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:05 AM CDTHAIL 1Alma, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 4:54 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 476 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
476 m²/s²
0-3 km storm-relative helicity
702 m²/s²
Significant tornado parameter
2.3
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted.

966 
WUUS54 KTSA 051144
SVRTSA
ARC033-047-131-OKC079-135-051230-
/O.NEW.KTSA.SV.W.0084.230405T1144Z-230405T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
644 AM CDT Wed Apr 5 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Northwestern Franklin County in west central Arkansas...
  Crawford County in northwestern Arkansas...
  Northern Sebastian County in west central Arkansas...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 730 AM CDT.

* At 643 AM CDT, severe thunderstorms were located along a line
  extending from 3 miles northwest of Roland to 3 miles northeast of
  Spiro, moving east at 60 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Cedarville...                     Mountainburg...
  Alma...                           Barling...
  Pocola...                         Muldrow...
  Roland...                         Lavaca...
  Spiro...                          Arkoma...
  Mulberry...                       Dyer...
  Bonanza...                        Moffett...
  Rudy...                           Fort Smith Regional Airport...
  Lake Fort Smith...                Figure Five...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 28.
 Interstate 40 in Oklahoma between mile markers 319 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3574 9394 3534 9395 3520 9462 3554 9459
TIME...MOT...LOC 1143Z 251DEG 53KT 3547 9454 3526 9456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
4 follow-up statements
323 
WWUS54 KTSA 051202
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
702 AM CDT Wed Apr 5 2023

OKC079-135-051211-
/O.CAN.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Sequoyah OK-Le Flore OK-
702 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area, therefore, the warning has been cancelled.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.

LAT...LON 3534 9395 3524 9444 3544 9444 3561 9436
      3574 9394
TIME...MOT...LOC 1201Z 250DEG 56KT 3557 9421 3534 9428 

$$

ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
702 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHERN SEBASTIAN
COUNTIES...

At 701 AM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Rudy to near Barling, moving east
at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Barling...
Lavaca...                         Arkoma...
Mulberry...                       Dyer...
Bonanza...                        Rudy...
Fort Smith Regional Airport...    Lake Fort Smith...
Figure Five...                    Fern...
Kibler...                         Central City...
Concord...                        Shibley...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 28.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3534 9395 3524 9444 3544 9444 3561 9436
      3574 9394
TIME...MOT...LOC 1201Z 250DEG 56KT 3557 9421 3534 9428 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
872 
WWUS54 KTSA 051207
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
707 AM CDT Wed Apr 5 2023

ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
707 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...

At 707 AM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Mountainburg to 4 miles north of
Lavaca, moving east at 65 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Barling...
Lavaca...                         Mulberry...
Dyer...                           Rudy...
Lake Fort Smith...                Figure Five...
Fern...                           Kibler...
Central City...                   Concord...
Shibley...                        Piney...
Toney...                          Locke...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 4 and 28.
 Interstate 540 between mile markers 1 and 4.
 Interstate 49 between mile markers 22 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
      3534 9395
TIME...MOT...LOC 1207Z 249DEG 57KT 3560 9415 3539 9416 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
350 
WWUS54 KTSA 051211
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
711 AM CDT Wed Apr 5 2023

ARC033-047-131-051230-
/O.CON.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
711 AM CDT Wed Apr 5 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHWESTERN FRANKLIN...CENTRAL CRAWFORD AND NORTHEASTERN
SEBASTIAN COUNTIES...

At 711 AM CDT, a severe thunderstorm was located near Mulberry,
moving east at 60 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters. At 700 AM, quarter sized hail was 
         reported in Alma.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Cedarville...                     Mountainburg...
Alma...                           Barling...
Lavaca...                         Mulberry...
Dyer...                           Rudy...
Lake Fort Smith...                Figure Five...
Fern...                           Kibler...
Central City...                   Concord...
Shibley...                        Piney...
Toney...                          Locke...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 4 and 28.
 Interstate 540 between mile markers 1 and 4.
 Interstate 49 between mile markers 22 and 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
      3534 9395
TIME...MOT...LOC 1211Z 254DEG 52KT 3547 9408 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
868 
WWUS54 KTSA 051223
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
723 AM CDT Wed Apr 5 2023

ARC033-047-131-051232-
/O.EXP.KTSA.SV.W.0084.000000T0000Z-230405T1230Z/
Franklin AR-Crawford AR-Sebastian AR-
723 AM CDT Wed Apr 5 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRANKLIN...
CENTRAL CRAWFORD AND NORTHEASTERN SEBASTIAN COUNTIES WILL EXPIRE AT
730 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.

Remember, a Severe Thunderstorm Warning still remains in effect for
Franklin County until 745 AM.

LAT...LON 3527 9431 3545 9436 3561 9436 3574 9394
      3534 9395
TIME...MOT...LOC 1222Z 248DEG 52KT 3555 9391 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 2:57 AM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, Apr 5, 2:57 AM CDT, 3 hours 47 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
257 AM CDT Wed Apr 5 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 257 AM CDT Wed Apr 5 2023

Strong cold front has moved into northeast Oklahoma early this
morning, currently located north of a Tulsa, Miami line. At this
time, storms remain elevated behind the front, limiting the tornado
potential. There remains a low chance that additional storms could
develop further south and reside in move favorable environment given
the strong instability/shear profiles. Regardless, some severe threat
will continue as storms move through the remainder of northeast
Oklahoma into northwest Arkansas with damaging wind/large hail
possible. Storms should shift east of the CWA by mid morning with
the severe threat ending.

Otherwise, gusty northwest winds at 25 to 30 mph will continue
this morning behind the cold front with highs only climbing to
around 60 across northeast Oklahoma. The gusty winds should
slowly subside this afternoon, however with a drier air-mass in
place, a limited fire weather threat is expected as RH values fall
into the 20 to 25 percent range north of I-44.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 257 AM CDT Wed Apr 5 2023

Surface high pressure will build into the region tonight and with
light winds/clear skies, good radiation cooling is expected. Low
temperatures are forecast to fall to near or just below freezing
in a few locations across far northeast Oklahoma, near the OK/KS
state line. Given the freeze will not be widespread, no headlines
are anticipated at this time.

The cool weather will continue through the remainder of the work
week with mild/pleasant conditions for the Easter weekend as a slow
warming trend develops. Precipitation chances will remain minimal,
except for maybe a few showers over far southeast Oklahoma during
the day Friday.

Models in better agreement for the early part of next week as
surface ridge aloft develops over the southern Plains. Unseasonably
warm/breezy conditions expected with highs back into the lower to
mid 80s Tuesday/Wednesday.  Although low level moisture will begin
to slowly increase during this time, at least a limited fire weather
threat will be possible, especially in areas with ongoing drought
conditions.

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Wed Apr 5 2023

Mostly VFR cigs can be expected across the TAF sites, though a period
of MVFR cigs and vsbys in a period of TSRA that will accompany a cold
front that will move through tonight. Will use tempo groups given the
1-2 hour duration of TSRA. Behind the front, VFR elements will prevail for
the remainder of the valid period. Winds will shift to the W-NW
with gusts up to 25 kts expected for a few hours. Winds will relax
during the afternoon and become less than 10kts after 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   60  37  63  39 /   0   0   0   0
FSM   68  43  64  44 /  60   0   0   0
MLC   63  41  63  43 /   0   0   0   0
BVO   59  32  63  33 /   0   0   0   0
FYV   64  37  62  39 /  40   0   0   0
BYV   67  39  58  38 /  60   0   0   0
MKO   60  39  63  41 /   0   0   0   0
MIO   57  36  60  36 /   0   0   0   0
F10   60  39  63  40 /   0   0   0   0
HHW   66  45  62  47 /  20   0   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...12
LONG TERM....12
AVIATION...23
Hazardous weather outlook, Apr 5, 4:03 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
403 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-051030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
403 AM CDT Wed Apr 5 2023

...SEVERE WEATHER REMAINS LIKELY THIS MORNING SOUTH OF I-44...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Along and south of I-44.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Eastern Oklahoma and northwest Arkansas.
    ONSET...Ongoing .

DISCUSSION...
Scattered strong to severe thunderstorms will continue to move
across portions of northeast Oklahoma into northwest Arkansas this
morning. Large hail and damaging winds will be likely with the
stronger storms, along the cold front, south of I-44. Any isolated
thunderstorms that develop ahead of the front would have an
enhanced tornado threat. The storms are expected to shift east of
northwest Arkansas by mid morning with the severe threat ending.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY through SUNDAY...No Hazards.
MONDAY...Very High Fire Weather Potential.
TUESDAY...High Wind Potential.

EXTENDED DISCUSSION...
Warm and breezy conditions will develop into the early part of
next week with fire weather once again becoming a concern.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 5, 5:14 AM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
514 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-051100-
Carroll AR-Madison AR-Benton AR-Washington AR-
514 AM CDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of northeastern Benton,
northwestern Madison, Carroll and northeastern Washington Counties
through 600 AM CDT...

At 514 AM CDT, Doppler radar indicated strong thunderstorms 5 miles
east of Springdale and 4 miles southwest of Hindsville. Movement was
northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Springdale...                     Berryville...
Eureka Springs...                 Green Forest...
Garfield...                       Beaver...
Hindsville...                     Forum...
Hobbs State Park...               Clifty...
Withrow Springs State Park...     War Eagle...
Urbanette...                      Grandview...
Goshen...                         Blue Eye...
Beaver Lake...                    Larue...
Pleasant Ridge...                 Denver...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3603 9396 3620 9415 3650 9389 3650 9330
      3636 9330
TIME...MOT...LOC 1014Z 221DEG 54KT 3616 9405 3612 9393

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
Special weather statement, Apr 5, 5:19 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
519 AM CDT Wed Apr 5 2023

ARZ001-010-OKZ063-068-069-051100-
Benton AR-Washington AR-Adair OK-Cherokee OK-Delaware OK-
519 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southwestern Benton,
southwestern Washington, southeastern Delaware, Adair and
southeastern Cherokee Counties through 600 AM CDT...

At 519 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
west of Cherokee Landing State Park, moving northeast at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Tahlequah...                      Siloam Springs...
Stilwell...                       Gentry...
Lincoln...                        Decatur...
Westville...                      West Siloam Springs...
Watts...                          Adair State Park...
Christie...                       Cincinnati...
Maryetta...                       Cookson...
Cherokee Landing State Park...    Baron...
Eldon...                          Proctor...
Ballard...                        Wedington...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas...and northeastern Oklahoma.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
northeastern and east central Oklahoma.

&&

LAT...LON 3581 9433 3564 9501 3564 9504 3578 9510
      3639 9447
TIME...MOT...LOC 1019Z 229DEG 50KT 3576 9500

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 5:39 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
539 AM CDT Wed Apr 5 2023

OKZ073>075-051115-
Haskell OK-Pittsburg OK-Latimer OK-
539 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of southwestern
Haskell, northwestern Latimer and east central Pittsburg Counties
through 615 AM CDT...

At 539 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Robbers Cave State Park, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Quinton...                        Kinta...
Robbers Cave State Park...        Lewisville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for southeastern
Oklahoma.

&&

LAT...LON 3490 9544 3502 9554 3526 9521 3512 9509
TIME...MOT...LOC 1039Z 234DEG 34KT 3502 9540

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 6:22 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 AM CDT Wed Apr 5 2023

OKZ049-075-076-051200-
Latimer OK-Pushmataha OK-Le Flore OK-
622 AM CDT Wed Apr 5 2023

...Strong thunderstorms will impact portions of northern Pushmataha,
southeastern Latimer and central Le Flore Counties through 700 AM
CDT...

At 622 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Talimena State Park to near Snow. Movement
was east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Poteau...                         Clayton...
Talihina...                       Wister...
Howe...                           Fanshawe...
Cameron...                        Albion...
Clayton Lake State Park...        Talimena State Park...
Snow...                           Bengal...
Tuskahoma...                      Lake Wister State Park...
Nashoba...                        Kiamichi...
Whitesboro...                     Summerfield...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for west central
Arkansas...and southeastern Oklahoma.

&&

LAT...LON 3435 9562 3491 9509 3518 9444 3514 9444
      3451 9501 3450 9505 3447 9504 3434 9516
TIME...MOT...LOC 1122Z 267DEG 12KT 3481 9496 3440 9543

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Apr 5, 6:30 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
630 AM CDT Wed Apr 5 2023

ARZ001-002-010-011-051200-
Carroll AR-Madison AR-Benton AR-Washington AR-
630 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of east central Benton,
northwestern Madison, western Carroll and northeastern Washington
Counties through 700 AM CDT...

At 630 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Springdale, moving northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Fayetteville...                   Springdale...
Eureka Springs...                 Hindsville...
Withrow Springs State Park...     War Eagle...
Forum...                          Hobbs State Park...
Clifty...                         Johnson...
Goshen...                         Rockhouse...
Mayfield...                       Best...
Lookout...                        Sonora...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern
Arkansas.

&&

LAT...LON 3602 9417 3620 9417 3649 9366 3618 9359
TIME...MOT...LOC 1130Z 236DEG 53KT 3613 9410

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 5, 6:38 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
638 AM CDT Wed Apr 5 2023

ARZ029-OKZ072-076-051215-
Sebastian AR-Sequoyah OK-Le Flore OK-
638 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of northwestern
Sebastian, southeastern Sequoyah and northeastern Le Flore Counties
through 715 AM CDT...

At 638 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
west of Spiro, moving east at 45 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Pocola...                         Spiro...
Arkoma...                         Hackett...
Bonanza...                        Bokoshe...
Moffett...                        Excelsior...
Fort Smith Regional Airport...    Jenny Lind...
Cowlington...                     Scullyville...
Braden...                         Mill Creek...
Rye Hill...                       Jenson...
Cottonwood...

This includes Interstate 540 between mile markers 5 and 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until noon CDT for northwestern and
west central Arkansas...and southeastern and east central Oklahoma.

&&

LAT...LON 3518 9480 3533 9480 3542 9443 3540 9443
      3543 9442 3544 9437 3543 9436 3519 9428
TIME...MOT...LOC 1138Z 259DEG 39KT 3525 9470

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:38 AM CDTSpecial Weather StatementTSAOsage, Pawnee37 min
Apr 5, 1:51 AM CDTSpecial Weather StatementTSAOsage, Washington24 min
Apr 5, 2:16 AM CDTSpecial Weather StatementTSANowata29 min
Apr 5, 3:02 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:09 AM CDTSevere Thunderstorm WarningTSACraig, Nowata, Rogers38 min
Apr 5, 3:17 AM CDTSpecial Weather StatementTSAOttawa28 min
Apr 5, 3:32 AM CDTSpecial Weather StatementTSARogers28 min
Apr 5, 3:37 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa23 min
Apr 5, 3:41 AM CDTSpecial Weather StatementTSAMayes34 min
Apr 5, 3:45 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa45 min
Apr 5, 3:59 AM CDTSpecial Weather StatementTSARogers, Wagoner31 min
Apr 5, 4:02 AM CDTSpecial Weather StatementTSADelaware28 min
Apr 5, 4:14 AM CDTSevere Thunderstorm WarningTSADelaware11 min
Apr 5, 4:16 AM CDTSevere Thunderstorm WarningTSAOttawa24 min
Apr 5, 4:28 AM CDTSpecial Weather StatementTSALeFlore32 min
Apr 5, 4:48 AM CDTSpecial Weather StatementTSADelaware27 min
Apr 5, 4:56 AM CDTSevere Thunderstorm WarningTSALeFlore49 min
Apr 5, 5:19 AM CDTSpecial Weather StatementTSAAdair41 min
Apr 5, 5:39 AM CDTSpecial Weather StatementTSALatimer36 min
Apr 5, 5:39 AM CDTSevere Thunderstorm WarningTSAAdair51 min
Apr 5, 5:42 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg48 min
Apr 5, 6:17 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah43 min
Apr 5, 6:22 AM CDTSpecial Weather StatementTSALeFlore, Pushmataha38 min
Apr 5, 7:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 7:31 AM CDTSpecial Weather StatementTSALeFlore29 min
Apr 5, 7:53 AM CDTSpecial Weather StatementTSAChoctaw22 min
Apr 5, 8:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Apr 5, 8:33 AM CDTSpecial Weather StatementTSALeFlore12 min
Apr 5, 2:37 PM CDTFreeze WarningTSANowata, Washington18 hr
Apr 5, 4:21 AM CDTSpecial Weather StatementTSAWashington24 min
Apr 5, 4:44 AM CDTSpecial Weather StatementTSASebastian31 min
Apr 5, 4:45 AM CDTSpecial Weather StatementTSAWashington30 min
Apr 5, 5:11 AM CDTSpecial Weather StatementTSAFranklin34 min
Apr 5, 5:14 AM CDTSpecial Weather StatementTSACarroll46 min
Apr 5, 5:25 AM CDTTornado WarningTSACarroll, Madison50 min
Apr 5, 5:28 AM CDTSevere Thunderstorm WarningTSAFranklin29 min
Apr 5, 5:44 AM CDTTornado WarningTSAMadison16 min
Apr 5, 6:05 AM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison40 min
Apr 5, 6:30 AM CDTSpecial Weather StatementTSAMadison30 min
Apr 5, 6:38 AM CDTSpecial Weather StatementTSASebastian37 min
Apr 5, 6:45 AM CDTSpecial Weather StatementTSACarroll30 min
Apr 5, 6:48 AM CDTSpecial Weather StatementTSAMadison42 min
Apr 5, 7:17 AM CDTSevere Thunderstorm WarningTSAFranklin28 min
Apr 5, 7:24 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian32 min
Apr 5, 7:44 AM CDTSevere Thunderstorm WarningTSAFranklin31 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2023Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.